[Quelques remarques sur les solutions bornées des équations stationnaires d'Hamilton–Jacobi]
Dans cette Note on s'intéresse à l'équation
We study here the equation
Accepté le :
Publié le :
Mihaï Bostan 1 ; Gawtum Namah 1
@article{CRMATH_2009__347_15-16_873_0, author = {Miha{\"\i} Bostan and Gawtum Namah}, title = {Remarks on bounded solutions of steady {Hamilton{\textendash}Jacobi} equations}, journal = {Comptes Rendus. Math\'ematique}, pages = {873--878}, publisher = {Elsevier}, volume = {347}, number = {15-16}, year = {2009}, doi = {10.1016/j.crma.2009.06.004}, language = {en}, }
Mihaï Bostan; Gawtum Namah. Remarks on bounded solutions of steady Hamilton–Jacobi equations. Comptes Rendus. Mathématique, Volume 347 (2009) no. 15-16, pp. 873-878. doi : 10.1016/j.crma.2009.06.004. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2009.06.004/
[1] On the large time behavior of solutions of Hamilton–Jacobi equations, SIAM J. Math. Anal., Volume 31 (2001), pp. 925-939
[2] Time periodic viscosity solutions of Hamilton–Jacobi equations, Comm. Pure Appl. Anal., Volume 6 (2007), pp. 389-410
[3] Semiconcave Functions, Hamilton–Jacobi Equations and Optimal Control, Birkhäuser, Boston, 2004
[4] Partial Differential Equations, American Mathematical Society, Providence, RI, 1998
[5] Generalized Solutions of Hamilton–Jacobi Equations, Research Notes in Mathematics, Pitman, 1982
[6] Convergence to steady states or periodic solutions in a class of Hamilton–Jacobi equations, J. Math. Pures Appl., Volume 80 (2001), pp. 85-104
Cité par Sources :
Commentaires - Politique